# SDR SWAA041464

- Difficulty date: May 23, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 23,484 hours, 19,534 cycles
- Engine: Ge CFM563B1
- Engine time: 39,812 hours, 36,816 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 332A10000XXX
- Part serial: 725928
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM SEA HAD AN OILY ODOR WENT AWAY IMMEDIATLEY.  ON DESCENT INTO LAS OIL SMELL WAS WORSE.  REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY PER MM.
